skip to main content
DOE PAGES title logo U.S. Department of Energy
Office of Scientific and Technical Information

This content will become publicly available on July 8, 2020

Title: Metal-insulator transition in quasi-one-dimensional HfTe 3 in the few-chain limit

Authors:
; ; ; ; ; ;
Publication Date:
Sponsoring Org.:
USDOE
OSTI Identifier:
1546425
Grant/Contract Number:  
AC02-05-CH11231
Resource Type:
Publisher's Accepted Manuscript
Journal Name:
Physical Review B
Additional Journal Information:
Journal Name: Physical Review B Journal Volume: 100 Journal Issue: 4; Journal ID: ISSN 2469-9950
Publisher:
American Physical Society
Country of Publication:
United States
Language:
English

Citation Formats

Meyer, Scott, Pham, Thang, Oh, Sehoon, Ercius, Peter, Kisielowski, Christian, Cohen, Marvin L., and Zettl, Alex. Metal-insulator transition in quasi-one-dimensional HfTe 3 in the few-chain limit. United States: N. p., 2019. Web. doi:10.1103/PhysRevB.100.041403.
Meyer, Scott, Pham, Thang, Oh, Sehoon, Ercius, Peter, Kisielowski, Christian, Cohen, Marvin L., & Zettl, Alex. Metal-insulator transition in quasi-one-dimensional HfTe 3 in the few-chain limit. United States. doi:10.1103/PhysRevB.100.041403.
Meyer, Scott, Pham, Thang, Oh, Sehoon, Ercius, Peter, Kisielowski, Christian, Cohen, Marvin L., and Zettl, Alex. Tue . "Metal-insulator transition in quasi-one-dimensional HfTe 3 in the few-chain limit". United States. doi:10.1103/PhysRevB.100.041403.
@article{osti_1546425,
title = {Metal-insulator transition in quasi-one-dimensional HfTe 3 in the few-chain limit},
author = {Meyer, Scott and Pham, Thang and Oh, Sehoon and Ercius, Peter and Kisielowski, Christian and Cohen, Marvin L. and Zettl, Alex},
abstractNote = {},
doi = {10.1103/PhysRevB.100.041403},
journal = {Physical Review B},
number = 4,
volume = 100,
place = {United States},
year = {2019},
month = {7}
}

Journal Article:
Free Publicly Available Full Text
This content will become publicly available on July 8, 2020
Publisher's Version of Record

Save / Share:

Works referenced in this record:

Generalized Gradient Approximation Made Simple
journal, October 1996

  • Perdew, John P.; Burke, Kieron; Ernzerhof, Matthias
  • Physical Review Letters, Vol. 77, Issue 18, p. 3865-3868
  • DOI: 10.1103/PhysRevLett.77.3865

Semiempirical GGA-type density functional constructed with a long-range dispersion correction
journal, January 2006

  • Grimme, Stefan
  • Journal of Computational Chemistry, Vol. 27, Issue 15, p. 1787-1799
  • DOI: 10.1002/jcc.20495

Van der Waals heterostructures
journal, July 2013

  • Geim, A. K.; Grigorieva, I. V.
  • Nature, Vol. 499, Issue 7459, p. 419-425
  • DOI: 10.1038/nature12385